# SDR 06FDEA2666

- Difficulty date: July 24, 2006
- Submitted: July 26, 2006
- Operation: Air carrier
- Aircraft: N201FE
- Make and model: Boeing 727-200
- Aircraft serial: 22924
- Aircraft time: 31,913 hours, 18,343 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME DENTED BETWEEN STR 23 AND 24 LT, STA 520.  CUT OUT DAMAGE AND FABRICATED REPAIR IAW SRM 51-10-3 FIG 1.
